# SDR VNAA2012082200012

- Difficulty date: August 18, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N251PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7931
- Aircraft time: 20,067 hours, 20,512 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 860D10018
- Part serial: 1246
- Condition: Failed
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE FLAPS FAILED AT 8 DEGREES.   AIRCRAFT RETURNED TO AIRPORT LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT AND PERFORMED AD 2009-06-12.  THE FECU WAS REMOVED AND REPLACED AND OPERATION CHECKS WERE PERFORMED USING AIRCRAFT MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
